52783

Автор(ы): 

Автор(ов): 

5

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

General analytical forms for the solution of the Sylvester and Lyapunov equations for continuous and discrete dynamic systems

Электронная публикация: 

Да

ISBN/ISSN: 

1555-6530

DOI: 

10.1134/S1064230717010130

Наименование источника: 

  • Journal of Computer and Systems Sciences International

Обозначение и номер тома: 

Vol. 56, Iss.1

Город: 

  • Род-Таун

Издательство: 

  • Springer Link

Год издания: 

2017

Страницы: 

1-18
Аннотация
An approach to forming analytical solutions of the discrete and continuous Sylvester and Lyapunov linear algebraic matrix equations is described. The approach is based on reducing the square matrix to the Jordan normal form. Examples, algorithms, and implementations in Matlab are presented.

Библиографическая ссылка: 

Зубов Н.Е., Зыбин Е.Ю., Микрин Е.А., Мисриханов М.Ш., Рябченко В.Н. General analytical forms for the solution of the Sylvester and Lyapunov equations for continuous and discrete dynamic systems / Journal of Computer and Systems Sciences International. Род-Таун: Springer Link, 2017. Vol. 56, Iss.1 . С. 1-18.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: